# SDR HDNA2023111310005

- Difficulty date: October 31, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N911XK
- Make and model: Urocop EC135T2
- Aircraft serial: 0972
- Aircraft time: 4,486 hours, 8,656 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: L561M10X2999
- Part serial: UNK
- Condition: Broken
- Location: Zone 200
- Part time: 4,486 hours, 8,656 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

BIRD STRIKE ON LH WINDSCREEN RESULTING IN COMPLETE PENETRATION OF BIRD INTO THE CABIN.
